Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
surfish

Low Feeling On Tane

Hello all, I am currently taking 80mg a day and am 1.5 months into my course. Today I realized I am going to be overloaded with homework this weekend and started to feel stressed (this is normal because I take IB classes fml lol) anyway, tonight my feeling was more of a low feeling. Maybe mild depression? I've never had depression before so this is totally weird to me. I really don't want to quit accutane because I know it's going to clear my skin. Would dropping my dose back down to 40mg help? Any words of encouragement would also be appreciated :)

Share this post


Link to post
Share on other sites

It's normal for everyone to feel "low" once in a while especially if your stressed out however if this low feeling does not go away with in a week or two you need to go to your doctor!!!! Accutane can definitely cause depression sometime to the extreme!!! Don't mess around I your feelin low/sad/depressed for a long period of time but of it's just one night you shouldn't be worried yet, I'm not sure if a lower does might help of you indeed to get depression but I have a feeling if you tell your dr this they will just take you completely off!

Share this post


Link to post
Share on other sites

Yeah just keep an eye on it because I have heard of people going into very sever depression due to accutane and no one wants that!!

Share this post


Link to post
Share on other sites

I think depression "caused" by accutane is all in the head.

Accutane imo DOES NOT cause depression, having acne causes depression and having to take a very harsh medication, which does affect your everyday life makes you even more low/depressed!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×